# SDR VNAA9812014

- Difficulty date: December 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N442JS
- Make and model: Dorner DO328100
- Aircraft serial: 3060
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2460 · DC Power Distribution System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

A DC BUS TWO FAIL WARNING MESSAGE ILLUMINATED DURING THE FLIGHT.  THE AIRCRAFT RETURNED TO PIT AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AND RE-SET THE EXTERNAL POWER CIRCUT BREAKER, IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 24-60-00.  OPERATIONAL CHECKS WERE COMPLETED, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
